# SDR AUS20040095

- Difficulty date: February 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 6TC210
- Condition: Failed
- Location: Ac Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSCREEN HEAT CIRCUIT BREAKER OVERHEATED CAUSING LOSS OF AC POWER AND SMOKE IN THE COCKPIT.   WIRING, BUSBAR AND CB LA5 LOCATED ADJACENT TO CB ALSO REPLACED DUE TO DAMAGE.
